|dc.creator||LIU, HON-MAN;YIP, PING-KEUNG;HWANG, JUEY-JEN;HUANG, TAI-CHUNG||en|
|dc.description.abstract||Spinal cord infarction is a rare condition with heterogeneous causes. An 80-year-old diabetic woman was brought to the emergency department because of retrosternal pain and high blood pressure. Twenty minutes after treatment with sublingual nitroglycerin and short-acting oral antihypertensive agent, blood pressure had dropped from 201/ 91mm Hg to 158/68mm Hg, followed by abrupt onset of weakness in lower limbs, urinary retention, and sensory loss in bilateral T4-L1 levels and the left lower limb at two hours after treatment. Magnetic resonance imaging showed contrast enhanced and high intensity lesions in the mid and lower thoracic cord which were consistent with ischemic changes within the spinal cord and in the T4 vertebral body. After rehabilitation therapy for 2 month, she became able to ambulate with the aid of a walker. To reduce the risk of hypotensive sequelae such as spinal cord infarction blood pressure should be closely monitored in elderly patients presenting with retrosternal chest pain who are treated with short-acting oral antihypertensive agent, particularly when , additional risk factors such as atherosclerosis, diabetes mellitus or hypertension are present.||en|
|dc.relation||JOURNAL OF THE FORMOSAN MEDICAL ASSOCIATION v.104 n.8 pp.607-610||en|
|dc.relation.ispartof||JOURNAL OF THE FORMOSAN MEDICAL ASSOCIATION||-|
|dc.title||Hypotensive Spinal Cord Infarction Associated with Vertebral Body Infarction after Treatment with Short-Acting Antihypertensive Agent||en|
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.